Journal of Research in Applied Mathematics
ISSN (o) : 2394 - 0743   ISSN (p) : 2394 - 0735

Volume 6 ~ Issue 5


Certificates Cover Page
# Article Title
1 On Degree of Approximation of the Functions by Product of Summability Means of Lipschitz Class
Authors:Sanjay Mukherjee, A J Khan
Full PDF
2 The Automation of Mathematical Reasoning
Authors: Jollanda Shara
Full PDF
3 Positive periodic solutions for a class of discrete dynamic equations with delays and feedback controls
Authors: Lili Wang
Full PDF
4 Fitting and Comparing Gamma, Lognormal and Weibull Distributions Using Nigeria Rainfall Intensity Data
Authors: Danjuma, I., Yahaya, A., Asiribo, O. E.
Full PDF
5 Statistical Properties of Exponentiated Burr V Distribution
Authors: Danjuma, I., Agboola, S.
Full PDF
6 Regularity and Singularuty of Matrix Polynomial
Authors: Bandana Bhunia
Full PDF
7 Quarter Symmetric Non-metric Connection on Lorentzian α-Sasakian Manifolds
Authors: Somashekhara P, Praveena M M, Venkatesha
Full PDF

DOI

Published Issues

Indexing



Twitter News